# SDR DALA2023053104342

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 60,650 hours, 31,461 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unnown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3115 AIR TURN BACK SMOKE IN COCKPIT. CORRECTIVE ACTION: REPLACED SEC. OK FOR SERVICE. (2792800)
